# SDR IPXA2019091146598

- Difficulty date: September 2, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 54,771 hours, 18,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 141T293815
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287, RBL 25. REPAIR IAW EO B767-5310-20118-F AND SRM 51-70-12 GENERAL, FIGURE 1, REV 75.00.
